# SDR AUS20031010

- Difficulty date: October 2, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1701012
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT WINDSCREEN (A) PANEL CRACKED IN OUTER PLY.
